Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 1526478, 9 pages
https://doi.org/10.1155/2017/1526478
Research Article

Almost Automorphic Functions on the Quantum Time Scale and Applications

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Correspondence should be addressed to Yongkun Li; nc.ude.uny@eilky

Received 28 September 2017; Accepted 23 November 2017; Published 14 December 2017

Academic Editor: Douglas R. Anderson

Copyright © 2017 Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongkun Li, “Almost Automorphic Functions on the Quantum Time Scale and Applications,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 1526478, 9 pages, 2017. https://doi.org/10.1155/2017/1526478.